MathSciNet Relay Station
MathSciNet bibliographic data
MR1152321 46E35
DeVore, Ronald A.; Sharpley, Robert C. Besov spaces on domains in ${\bf R}\sp d$. Trans. Amer. Math. Soc. 335 (1993), no. 2, 843–864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement